Acid blocker therapy – how to minimize risks during treatment

Home The Candida Forum Candida Questions Acid blocker therapy – how to minimize risks during treatment

This topic contains 3 replies, has 2 voices, and was last updated by  orka1998 7 years ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #78351

    orka1998
    Participant
    Topics: 53
    Replies: 673

    I had an endoscopy done and was diagnosed with following as a result: Hiatus hernia, erosiones mucosae b duodeni. I was prescribed pantoprazol for a month. Since pantoprazol is an acid blocker (I think from the description, it controls the enzyme which is responsible for acid production) I am guessing that this is to help with the erosion caused by too much acid. I was reading the following http://www.thecandidadiet.com/ph-levels-candida.htm and towards the end of it it states to stay away from acid blockers. Now, I need to heal that erosion in my stomach as it is really bugging me and it could turn into an ulcer if I don’t deal with it. Probably all that lemon water doesn’t help situation also. I did notice that I have problem with it so I try to drink it in the middle of my meal where there is food in the stomach.

    I need an opinion of knowledgeable people here on the forum on how is this going to affect me?

    What can I do to minimize the setback if any?

    Thanks in advance for your help!

    Arijana

    #78363

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Arijana;
    Do you experience heartburn?

    #78365

    orka1998
    Participant
    Topics: 53
    Replies: 673

    Able900 wrote:
    Arijana;
    Do you experience heartburn?

    Yes, heartburn, pain in the stomach, even pain in my chest which I believe is caused by the stomach, and often I think nausea is caused by the acid not die-off or candida. I feel the burning from the stomach and often raising up to my throat. This is why I do believe that erosion is caused by excess acid, or perhaps hernia contributes to acid being pushed back or something. I was fine until I started eating large meal portions lots of salads and lemon water (remember I was complaining about it bothering me, I often feel the pinching pain in my stomach after having it).

    Do you have any advice for me Able? I feel that I must take it but also that it will set me back in my treatment. I was finally making small steps towards healing and kind of see the light at the end of the tunnel 🙂

    Arijana

    #78392

    orka1998
    Participant
    Topics: 53
    Replies: 673

    Bump!

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Acid blocker therapy – how to minimize risks during treatment’ is closed to new replies.